# SDR FDEA201211304209

- Difficulty date: November 30, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 65,707 hours, 11,896 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Duct
- Part number: ARB2886501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TELESCOPIC DUCT UPPER DOOR CUT-OUT CRACKED.  REPAIRED IAW SRM 57-40-  01 REPAIR 10 FIGURE 201 REVISION 51. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100   REVISION 115.
